New here? Register in under one minute   Already a member? Login245033 questions, 1084640 answers  

  DearCupid.ORG relationship advice
  Got a relationship, dating, love or sex question? Ask for help!Search
 New Questions Answers . Most Discussed Viewed . Unanswered . Followups . Forums . Top agony aunts . About Us .  Articles  . Sitemap

Any info about the morning after pill?

Tagged as: Health, Teenage<< Previous question   Next question >>
Question - (22 January 2009) 3 Answers - (Newest, 1 February 2009)
A female United Kingdom age 30-35, *ooty24 writes:

Hi,

I'd like some info on the morning after pill... I took Levonelle at the beginning of this month after the condom broke and my bf came inside me.

I took the pill within 4 hours of this happening. I read up on it and it said there was a 95% chance that it would stop a pregnancy.

I'm on my period now, it began light and then went steadily for a week... but it's still going, if anything it's a little heavier. It's nearly been two weeks. Usually I just have cramps at the start but I've been having them nearly every day, nothing bad, just a little pain at different parts of the day.

My boobs hurt a lot when it first arrived but the pain is easing away now.

My sister and best friend both said that their periods went on for about two weeks after they took the morning after pill.

Is this just a big mess up to my cycle? I don't really have any symptoms of being pregnant but you know, it's a little worrying. But like I said, I took it within 4 hours of having the accident.

Any information you can give me?

Thanks a lot.

xx

View related questions: best friend, boobs, condom, period, the pill

<-- Rate this Question

Reply to this Question


Share

Fancy yourself as an agony aunt? Add your answer to this question!

A female reader, sooty24 United Kingdom +, writes (1 February 2009):

sooty24 is verified as being by the original poster of the question

sooty24 agony auntThank you all very much.

My period ended after two weeks and everything seems fine now but I will probably get checked by a doctor just to be safe.

Thanks again :)

xxxx

<-- Rate this answer

A reader, anonymous, writes (22 January 2009):

Hi. It's normal that the morning after pill affects your period cycle and your body, because it's a huge dose of hormones, and your body is reacting to that. I really don't think your pregnant, but as a student of Pharmacy, I advise you to talk with a doctor. I think everything is normal, but it's just to make sure :)

<-- Rate this answer

...............................   

A female reader, browneyedbeauty United States +, writes (22 January 2009):

I agree with icelordess. I too took the pill when my boyfriend came inside me (and we didn't use a condom) and it totally messed up my period. My period was almost two weeks late and it went on for ages.

You should be fine and like icelordess said, if it persists, see a doctor ASAP.

<-- Rate this answer

...............................   

Add your answer to the question "Any info about the morning after pill?"

Already have an account? Login first
Don't have an account? Register in under one minute and get your own agony aunt column - recommended!

All Content Copyright (C) DearCupid.ORG 2004-2008 - we actively monitor for copyright theft

0.374972300000081!